# SDR 9JLA2023042025821

- Difficulty date: April 13, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N242JT
- Make and model: Cessna 560XL
- Aircraft serial: 5606131
- Aircraft time: 3,295 hours, 2,535 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Precooler
- Part number: 99124862
- Part serial: 54883T2174
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT OF RECEIVING A RIGHT BLEED AIR OVERTEMP INDICATION. THE MAINTENANCE PROVIDER FOUND THE RIGHT BLEED AIR PRECOOLER HAD DAMAGE. THE PRECOOLER WAS REMOVED. AN OVERHAULED UNIT WAS INSTALLED. OPS AND LEAK CHECKS WERE PERFORMED SATISFACTORILY.
